# SDR IPXA09B55785

- Difficulty date: April 30, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 72,472 hours, 12,526 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 65B382314
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D FWD CARGO COMPT DOOR AFT UPPER CORNER CLIP FOUND CRACKED.  FWD CARGO COMPT DOOR AFT UPPER CORNER CLIP REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 11.
